Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on the index of a $ G$-manifold

Authors: Hsu-tung Ku and Mei-chin Ku
Journal: Proc. Amer. Math. Soc. 22 (1969), 600-602
MSC: Primary 57.47
MathSciNet review: 0248875
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. F. Atiyah and I. M. Singer, The index of elliptic operators. III, Ann. of Math. 87 (1968), 546-604. MR 0236952 (38:5245)
  • [2] A. Borel et al., Seminar on transformation groups, Ann. of Math. Studies, No. 46, Princeton Univ. Press, Princeton, 1960. MR 0116341 (22:7129)
  • [3] P. E. Conner and E. E. Floyd, Differentiable periodic maps, Springer-Verlag, New York, 1964. MR 0176478 (31:750)
  • [4] F. Hirzebruch, Topological methods in algebraic geometry, Springer-Verlag, New York, 1966. MR 0202713 (34:2573)
  • [5] Hsu-Tung Ku and Mei-Chin Ku, On the G-index of a G-manifold, Mimeographed, Institute for Advanced Study, Princeton, N. J., 1967.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.47

Retrieve articles in all journals with MSC: 57.47

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society